MAUDE Adverse Event Report: ROUTE 92 MEDICAL, INC. FREECLIMB 70 REPERFUSION SYSTEM; PERCUTANEOUS CATHETER

ROUTE 92 MEDICAL, INC. FREECLIMB 70 REPERFUSION SYSTEM; PERCUTANEOUS CATHETER
Catalog Number 7001
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient was suffering from a stroke with the right internal carotid artery blocked.Physician advanced free climb 70 up into the rica and brought it to m1 segment without any issue.After connecting the aspiration the physician felt resistance pulling back the catheter.The physician completely removed the system from the patient and found the catheter had unraveled.

Brand Name
FREECLIMB 70 REPERFUSION SYSTEM
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
ROUTE 92 MEDICAL, INC.
155 bovet road suite 100
san mateo CA 94402
Manufacturer (Section G)
ROUTE 92 MEDICAL, INC.
155 bovet road suite 100
san mateo CA 94402
Manufacturer Contact
matthew fortson
155 bovet road suite 100
san mateo, CA 94402
6503800495
MDR Report Key20656752
Report Number3016522967-2024-00006
Device Sequence Number4499389
Product Code NRY
UDI-Device Identifier00853799007541
UDI-Public(01)00853799007541(17)260521(10)24051309
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K223530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2026
Device Catalogue Number7001
Device Lot Number24051309
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Initial Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FREECLIMB 70 SYSTEM
Outcome Attributed to Adverse Event Other;
Patient SexUnknown